MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF,BP,LG ADULT,RANGES 30-42 CM

Medline Industries, LP MEDLINE; CUFF,BP,LG ADULT,RANGES 30-42 CM
Catalog Number MDS9972
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
CUFF,BP,LG ADULT,RANGES 30-42 CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50736883
Report Number1417592-2026-37297
Device Sequence Number18791442
Product Code DXN
UDI-Device Identifier10080196721856
UDI-Public10080196721856
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9972
Device Lot Number43323030005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown